| Model Number |
E SERIES |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
12/26/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that while attempting to monitor a (b)(6) female patient, the device would intermittently not power up.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The reported malfunction was observed and attributed to the lithium battery on the system board.Zoll medical corporation recommends replacement of the lithium battery on the system board every 5 years.This device is approximately 10 years old from date of manufacture.Analysis of reports of this type has not identified an increase in trend.